# SDR FDEA201003100746

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 112N7005
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 2 PYLON MOUNTING AREA OTBD STRUT MOUNT FITTING HAS GOUGES ON 2 PLACES AT INNER AND OUTER SURFACE. ACCOMPLISHED FINAL EA F-5740-131580, WINGS-(AD 2004-12-7/EO F-5450-7-5003) RT OTBD SIDE LOAD FITTING GOUGED THIS IS  MAJOR REPAIR.
